New Topic Post Reply Printable Version
[ << Previous Thread | Next Thread >> ]

shellm
New Member


Date Joined May 2009
Total Posts : 7
   Posted 5/29/2009 6:18 AM (GMT -7)   
Hello! I went to the doctor yesterday and he wants me to start taking Buspirone for anxiety. Has anyone taken this? I take wellbutrin and he wants me to add this. He told me it will take several weeks for it to start working. I started taking yesterday.  

stkitt
Forum Moderator


Date Joined Apr 2007
Total Posts : 32602
   Posted 5/29/2009 7:54 AM (GMT -7)   

Hello and yes I take it, Buspar.  I was suppose to use it with Wellbutrin but I did not tolerate the Wellbutrin mad

Buspar/ Buspirone is an antianxiety medication unlike the benzos as it does not cause sedation.

Wellbutrin does not have antianxiety properties as do the newer AD meds.  Also Wellbutrin can cause anxiety.

I hope this med works for you.

Take care,
Kitt


 

Kitt, Co-Moderator:
Anxiety/Panic, 
Depression,  & 
 
 GERD/Heartburn
*~*
http://www.healingwell.com/donate *~*
"When you find peace within yourself, you become the kind of person who can live at peace with others."
Not a mental health professional of any kind
Clickable Link: Anxiety-Panic Resources


Allestaria
Regular Member


Date Joined Mar 2009
Total Posts : 341
   Posted 5/29/2009 9:54 AM (GMT -7)   
I to took buspar. Twice daily. The only side effect I had was a very upset tummy. Not to the point I got sick. But sure felt like I could. Lasted for about 2 weeks. When I went back to see the doc... His first question was.. "Hows your stomach feel?".. LOL

The guy knew it was going to upset my tummy. But also knew about me and pills. He didn't tell me.

Just keep in mind. And be sure you eat nothing NOTHING with Grapefruit.

lakelover
New Member


Date Joined Jun 2009
Total Posts : 19
   Posted 6/11/2009 9:17 AM (GMT -7)   
New member post: My first post. I have health related anxiety issues but only if I do not know what is wrong. I survived a bunch of surgeries with no problems as I knew what is was QUICKLY. I now have GERD pretty bad and we are trying all sorts of meds and it drives me crazy to wait a few weeks for stuff to work or Not.

Anyway I take Buspar and have for years. It works well in combo with Despiramine. Now with this Gerd probelm The Doc wants me to increase from 15 mg/ twice a day to 3 times a day. I started gradually this week. Yes this takes time to kick in. I think when I started it took me about a month. It was gradual and subtle.I had no side effects.
New Topic Post Reply Printable Version
Forum Information
Currently it is Wednesday, December 07, 2016 11:37 AM (GMT -7)
There are a total of 2,734,164 posts in 301,185 threads.
View Active Threads


Who's Online
This forum has 151309 registered members. Please welcome our newest member, waterfall79.
322 Guest(s), 12 Registered Member(s) are currently online.  Details
momto2boys, Chask, JayMot, Jen77, Skyy, ArtAngel, Loutucky, Tick41, Girlie, pmm73, NotQuiteAntonio, julymorning


Follow HealingWell.com on Facebook  Follow HealingWell.com on Twitter  Follow HealingWell.com on Pinterest
Advertisement
Advertisement

©1996-2016 HealingWell.com LLC  All rights reserved.

Advertise | Privacy Policy & Disclaimer